I am a 27 year old male, who weighs 62 kg. My stomach is swollen, and it feels as if it is filled with gas. I also have low appetite, acidity, and indigestion. I used to chew tobacco from a long time, but I quit it recently. I am an occasional drinker, and I am fond of spicy foods. I am currently taking Mosiba and Famocid 40.
Welcome to icliniq.com.
I went through your post.
For more information consult a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician
Thank you doctor,
One more thing, do I have to get an endoscopy? I took Mariliv and Festal N for 15 days. And I took Dompan SR for 10 days. But my situation is not improving. Now I am taking Famocid 40 and Mosiba. Please tell me whether to stop the previous medicines and follow the medicines suggested by you only or what?
Welcome back to icliniq.com.
For further queries consult a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
.. to modify your diet and lifestyle consistently and avoid all medicines and foods which can potentially damage the liver. You need to be on a diet high in protein and low in fat or carbohydrates. You should have regular physical activity. Regarding... Read fullIs it normal to have bloated stomach after laparoscopy?
.. process involves infusion of CO2 gas into the abdomen, which is needed to distend the abdominal wall for proper visualization purpose. We usually expel the gas after the procedure, but some portion could remain trapped inside. This might cause a b... Read fullHow to reduce the symptoms of IBS?
IBS can be diarrhea-predominant or constipation predominant or mixed ... In the case of constipation-predominant IBS, I advise stool bulking agents like psyllium husk or lactulose to the pat... Read full
Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching.... Read Full »
Query: Hi doctor, I am getting diarrhea for five days in a month. Also, I always have loose stool. When I consulted my doctor I came to know that it is irritable bowel syndrome. I would like to get it cured through ayurveda medicine. Please suggest me a treatment. Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now